Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Matt94

Redness Isn't Going- Look At Picture

Recommended Posts

I have Been on accutane for about 1 Month now.About 1 year ago i started getting red blotches all over my face.There was no spots there but still a red patch all over.I have tried everything to reduce redness but its not working.,Can you look at the pictures and tell me what you think it is and any advice for it.I dont mind the acne because it looks mild but the redness is killing my confidence and self esteem. .Thankyou

post-139109-1286709799_thumb.jpg

post-139109-1286709799_thumb.jpg

Edited by Matt94

Share this post


Link to post
Share on other sites

The derm didnt really explain anything about the redness.I think it was more on the acne but now its pretty small i want the redness to go.

Share this post


Link to post
Share on other sites

Heya

So the blotches not seem to be related to the acne??

If your skin is oily at all it might be Seb Dermatitis. But if you are on Accutane, even if it is SD, as your skin dries over the course of your treatment it should eventually go away.

...Can you give some further info as to what makes it worse or seems to help a little?

E.g. does it get worse with exercise/sweat/heat or moisture? does sunshine help? (these two things would indicate Seb dermatitis)

...or does the area ever burn? are you very sensitive to the sun or not really??? (could be Rosacea, something like Lupus, or other photosensitive conditions).

... does it itch? is there any flakes?

Because it started before Accutane I dout it's an Accutane drug reaction but isotretinoin may be potentially exasberating it?? Were you on any other medications when the issue first started? e.g. antibiotics or anything???

Let us know...

Best, Shantelle

Edited by Shantelle

Share this post


Link to post
Share on other sites

Hey

Erm no i dont think they are related to it because they havent gone down and there is barley any actually there.Also the red doesnt get any worse or bad really it only looks less angry at night when its all lighter.The area is saw and when i go out i use SPF 50.The skin is flaking abit but thats cos accutane is drying it out and no its not really itchy.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×